# SDR SWAA2017111517799

- Difficulty date: November 7, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N761RR
- Make and model: Boeing 737-7H4
- Aircraft serial: 27875
- Aircraft time: 62,680 hours, 36,460 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070001214
- Condition: Cracked
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LEFT EMERGENCY FLASHLIGHT BASE CRACKED.  R & R THE FLASHLIGHT BASE IAW AMM.
